# SDR REXA2012022800282

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N8577D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7577
- Aircraft time: 23,276 hours, 20,079 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Adg
- Condition: Deployed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED T/O FOR ADG DEPLOYED ON TAKEOFF.  INSPECTED ADG IAW CRJ200 AMM 05-51-19 AND SB ERPS10AG-24-3 REV 2, NO DEFECTS NOTED.
